# SDR 2004FA0000712

- Difficulty date: June 9, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N999HC
- Make and model: Cessna S550
- Aircraft serial: S5500030
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: AN737TW107
- Condition: Incorrect
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL27, POP WAS HEARD FROM REAR COMPARTMENT OF AIRCRAFT.  INSTANTLY CABIN RATE OF CLIMB WENT TO 4K FPM UP.  CLEARED,  AIRCRAFT DESCENDED TO FL10 AND CONTINUED ON TO LAND AT ITS INTENDED DESTINATION.  INVESTIGATION FOUND THAT CLAMP THAT SECURES COUPLING P/N 65153165-202 TO PRESSURE SIDE OF AIR CYCLE MACHINE WAS INCORRECTLY PLACED, TORQUED AND INSPECTED DURING JUST COMPLETED INSPECTION, ALLOWING DUCT TO PART, CAUSING CABIN TO VENT TO ATMOSPHERE.  AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE WITH NO FURTHER COMPLICATIONS.  A REVIEW OF THIS INCIDENT HAS RESULTED IN A MORE AGGRESSIVE INSPECTION AND TRAINING PROGRAM FOCUSING ON SELF INSPECTION, MORE THROUGH INSPECTION BY THE TECH AND INSPECTORS. (M)
